Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999

Contents of Volume 127, Number 5 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge On the reduction number of some graded algebras Henrik Bresinsky; Lê Tuân Hoa...

Descripció completa

Guardat en:
Dades bibliogràfiques
Autor principal: American Mathematical Society
Format: Article
Idioma:English
Publicat: American Mathematical Society 2009
Matèries:
Accés en línia:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/472
Etiquetes: Afegir etiqueta
Sense etiquetes, Sigues el primer a etiquetar aquest registre!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt

Ítems similars